So I rarely use tramadol and only once every 7 days and two days max. Only one 5 mg pill and two ONCE. But recently I have had a 101 + fever, flu like symptoms, and the worst body aches of my life(sobbing non stop I feel like someone dropped me off a building). I’ve been to the er and doctor and no body can figure out what is wrong with me as it’s not the flu but my white blood cells and neoplasmas( I think that’s what it’s called for treating bacteria )are very high. This couldn’t be withdrawal right?
It is definitely not withdrawal, you are sick.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Jun 2014 • 6 answers
Updated 21 Nov 2015 • 1 answer
Updated 3 Oct 2017 • 1 answer
Updated 15 Jul 2017 • 1 answer
Updated 11 Aug 2017 • 1 answer